Go to content


Research interests

  • Derived Algebraic Geometry
  • Non commutative Algebraic Geometry
  • Higher Category Theory


  • Pippi, M. Motivic and l-adic realizations of the category of singularities of the zero locus of a global section of a vector bundle. Sel. Math. New Ser. 28, 33 (2022).
  • Pippi. M. On the structure of dg categories of relative singularities, Higher Structures 6(1):375–402, 2022.


  • M. Pippi, On some (co)homological invariants of coherent matrix factorizations, arXiv:2011.14740; 11/2020. Submitted.
  • D.-C. Cisinski, M. Pippi. Étale tame vanishing cycles over [A^1_S/G_{m,S}], arXiv:2209.13381; 09/2022. Submitted.
  • D. Beraldo, M. Pippi. Non-commutative intersection theory and unipotent Deligne-Milnor formula, arXiv:2211.11717; 11/2022. Submitted.
  • D. Beraldo, M. Pippi. Non-commutative nature of l-adic vanishing cycles, arXiv:2302.10120; 02/2023.


  • Pippi, M. Catégories des singularités, factorisations matricielles et cycles évanescents, arXiv:2006.06301.
  • Pippi, M. Proper base change over henselian pairs, arXiv:1710.01908.

Fakultät für Mathematik

Massimo Pippi Ph.D.

Room: M 305

Tel.: +49 941 943-3127